MAUDE Adverse Event Report: BIOMIMETIC THERAPEUTICS, LLC AUGMENT INJECTABLE; FILLER, BONE VOID, SYNTHETIC PEPTIDE

BIOMIMETIC THERAPEUTICS, LLC AUGMENT INJECTABLE; FILLER, BONE VOID, SYNTHETIC PEPTIDE
Model Number K30003010
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed, since inspection of other lots on the shelf were found with the same issue.Based on investigation, the root cause was attributed to a co-mingling related issue.The failure was caused by two partial vial lot boxes (1.5ml and 3.0ml) were consolidated into one box.A non-conformance was opened in the legacy wright nce system and a field action assessment was performed.Packaging discarded.
 
Event or Problem Description
It was reported that the surgeon requested a 3cc of rhpdgf and the vial only had 1.5cc of liquid.This made the mixing really hard.There was approximately a 15minutes delay.

Brand Name
AUGMENT INJECTABLE
Common Device Name
FILLER, BONE VOID, SYNTHETIC PEPTIDE
Manufacturer (Section D)
BIOMIMETIC THERAPEUTICS, LLC
389 nichol mill lane
franklin TN 37067
MDR Report Key12516747
Report Number3003897776-2021-00006
Device Sequence Number13728484
Product Code NOX
UDI-Device Identifier10859477002140
UDI-Public10859477002140
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberK30003010
Device Catalogue NumberK30003010
Device Lot Number1706343
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2335-2021
Patient Sequence Number1